RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2010, Volume 152, Book 1, Pages 235–244 (Mi uzku824)  

This article is cited in 3 scientific papers (total in 3 papers)

On finite element method of high-order accuracy for two-point degenerated Dirichlet problem of 4th order

A. A. Sobolev, M. R. Timerbaev

Kazan State University, The Faculty of Computer Science and Cybernetics

Abstract: In this paper two-point boundary value problem for a differential equation of 4th order with degeneration is considered. This problem is solved by the finite element method of high-order accuracy with a multiplicative separation of singularity. The optimal convergence rate of the presented method for a given class of smoothness of the right-hand sides is proved.

Keywords: two-point boundary value problem, weighted Sobolev space, finite element method, multiplicative decomposition of singularity.

Full text: PDF file (241 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.6
Received: 25.01.2010

Citation: A. A. Sobolev, M. R. Timerbaev, “On finite element method of high-order accuracy for two-point degenerated Dirichlet problem of 4th order”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 152, no. 1, Kazan University, Kazan, 2010, 235–244

Citation in format AMSBIB
\Bibitem{SobTim10}
\by A.~A.~Sobolev, M.~R.~Timerbaev
\paper On finite element method of high-order accuracy for two-point degenerated Dirichlet problem of 4th order
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2010
\vol 152
\issue 1
\pages 235--244
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku824}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3145254}


Linking options:
  • http://mi.mathnet.ru/eng/uzku824
  • http://mi.mathnet.ru/eng/uzku/v152/i1/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Sobolev, M. R. Timerbaev, “O skhemakh MKE s chislennym integrirovaniem dlya dvukhtochechnoi vyrozhdayuscheisya zadachi chetvertogo poryadka”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 2, Modelirovanie i optimizatsiya dinamicheskikh sistem i sistem s raspredelennymi parametrami, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 246–248  mathnet
    2. A. A. Sobolev, M. R. Timerbaev, “Schemes of the finite element method with separation of singularity for a two-point boundary-value problem of the 4th order with degenerate coefficients”, Russian Math. (Iz. VUZ), 55:5 (2011), 74–77  mathnet  crossref  mathscinet
    3. A. A. Sobolev, M. R. Timerbaev, “Approksimatsiya vysokogo poryadka tochnosti dvukhtochechnoi kraevoi zadachi chetvertogo poryadka s vyrozhdayuschimisya koeffitsientami”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 159, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2017, 493–508  mathnet  elib
  • Number of views:
    This page:148
    Full text:49
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019